Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compound group extensions. III


Author: Robert L. Taylor
Journal: Trans. Amer. Math. Soc. 79 (1955), 490-520
MSC: Primary 18.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0086068-0
MathSciNet review: 0086068
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AEG] R. Baer, Automorphismen von Erweiterungsgruppen, Actualités Scientifiques et Industrielles, No. 205, Paris, 1935.
  • [APC] A. P. Cobbe, Some algebraic properties of crossed modules, Quart. J. Math. Oxford Ser. (2) vol. 2 (1951) pp. 269-285. MR 0045116 (13:529e)
  • [CFB] R. L. Taylor, On the classification of fibre bundles, Ph.D. thesis, Oxford, 1950.
  • [CGE I] -, Compound group extensions I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 106-135. MR 0059911 (15:599d)
  • [CGE II] -, Compound group extensions II, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 304-310. MR 0059912 (15:599e)
  • [CGE IV] M. Auslander, Compound group extensions IV, forthcoming.
  • [CNG] R. L. Taylor, Covering groups of nonconnected topological groups, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 753-768. MR 0087028 (19:289d)
  • [CTAG I] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups I, Ann. of Math. vol. 48 (1947) pp. 51-58. MR 0019092 (8:367f)
  • [CTAG II] -, Cohomology theory in abstract groups II, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 0020996 (9:7c)
  • [CTAG III] S. MacLane, Cohomology theory in abstract groups III, Ann. of Math. vol. 50 (1949) pp. 736-761. MR 0033287 (11:415f)
  • [E-S] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [QKO I] A. P. Cobbe and R. L. Taylor, On $ Q$-kernels with operators, I, forthcoming. MR 0086069 (19:118e)
  • [QKO II] R. L. Taylor, On $ Q$-kernels with operators II, forthcoming.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.0X

Retrieve articles in all journals with MSC: 18.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0086068-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society